MathSciNet Relay Station
MathSciNet bibliographic data
MR168705 57.70 (53.52)
Kuranishi, M.; Rodrigues, A. M. Quotients of pseudo groups by invariant fiberings. Nagoya Math. J. 24 1964 109–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement